Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the convergence of ordered sets of projections


Author: John Y. Barry
Journal: Proc. Amer. Math. Soc. 5 (1954), 313-314
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062340-X
MathSciNet review: 0062340
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 0001455 (1:241e)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] E. R. Lorch, On a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 217-234. MR 1501988
  • [4] E. H. Moore and H. L. Smith, A general theory of limits, Amer. J. Math. vol. 44 (1922) pp. 102-121. MR 1506463

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062340-X
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society